# SDR C2XA02CL190

- Difficulty date: September 30, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500
- Part serial: 227756
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3242, CREW REPORTED ENGINE NR 2 FIRE DETECT FAIL MESSAGE.  MAINTENANCE INSPECTED AND FOUND THE FIRE LOOP WAS CHAFED.  THE NR 2 ENGINE FIRE LOOP WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
